# SDR 06FDEA04260

- Difficulty date: December 18, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 81,090 hours, 32,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT STA 1761 TO 1884, 9 INCHES RIGHT OF B/L SEAT TRACK HAS WORN AND GOUGED AREAS.  REMOVED AND REPLACED SEAT TRACK IAW DC/MD10 53-70-00 FIGURE 1 VOLI.  REMOVED AND REINSTALLED FLOOR PANELS IAW MD 10-10 AMM 53-70-00 FIGURE 1.
